EXISTENCE AND REGULARITY PROBLEMS FOR NON-LINEAR FUNCTIONAL-EQUATIONS

被引:0
作者
SWIATAK, H
机构
来源
ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE | 1977年 / 30卷 / 1-2期
关键词
D O I
10.1007/BF01895646
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:21 / 31
页数:11
相关论文
共 8 条
[1]  
SWIATAK H, 1971, B ACAD POL SCI SMAP, V19, P209
[2]  
SWIATAK H, 1970, AEQUATIONES MATH, V4, P233
[3]  
SWIATAK H, 1970, AEQUATIONES MATH, V4, P291
[4]  
SWIATAK H, 1971, AEQUATIONS MATH, V6, P170
[5]  
SWIATAK H, UNPUBLISHED
[6]  
SWIATAK H, 1968, AEQUATIONES MATH, V1, P6
[7]  
[No title captured]
[8]  
[No title captured]